RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2013, Volume 15, Number 3, Pages 76–88 (Mi svmo401)  

In Middle Volga Mathematical Society

Realization of gradient-like diffeomorphisms on surfaces by means of automorphisms of three-color graphs

S. H. Kapkaeva

Ogarev Mordovia State University

Abstract: This paper is a continuation of the papers [kapkaeva6], [kapkaeva7] which contain the conditions of topological conjugacy of gradient-like diffeomorphisms on surfaces. In the present paper the realization problem is solved. That is a standard representative is constructed in each class of topologically conjugated gradient-like diffeomorphisms

Keywords: Morse-Smale diffeomorphisms, gradient-like diffeomorphisms, topological conjugate diffeomorphisms, three-color graph, realization of diffeomorphisms

References: PDF file   HTML file
UDC: 517.938.5

Linking options:
  • http://mi.mathnet.ru/eng/svmo401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:11
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020